# SDR FDEA201502070470

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 985 hours, 32,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0589
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHTS TEST, EMER LT BATT 1 LOW, MSG DISPLAYED.  REPLACED EMER LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4.  OPERATIONS CHECKED GOOD.
